# SDR R61A201710050774

- Difficulty date: October 5, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 34,516 hours, 20,674 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Silencer
- Part number: 4953193
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND APU AIR INLET SILENCER CRACKED ON TOP OF RT INNER EDGE. MX REMOVED AND REPLACED APU AIR INLET SILENCER PN 4953193. IAW AMM 49-16-01. AC REMAINS IN RME FOR COMPLETION.
